The Nonlinear Geometry of Banach Spaces
Palabras clave:
Banach space, Nonlinear, Lipschitz, Uniform homeomorphism, Coarse embedding,
Resumen
We survey some of the recent developments in the nonlinear theory of Banach spaces, with emphasis on problems of Lipschitz and uniform homeomorphism and uniform and coarse embeddings of metric spaces.Descargas
Descarga artículo
Publicado
2008-04-15
Cómo citar
Kalton N. J. . (2008). The Nonlinear Geometry of Banach Spaces. Revista Matemática Complutense, 21(1), 7-60. https://doi.org/10.5209/rev_REMA.2008.v21.n1.16426
Número
Sección
Artículos